# SDR AALA2018053199047

- Difficulty date: May 26, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 53,597 hours, 27,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3193
- Condition: Faulty
- Location: Emergency Lights
- Part time: 45,176 hours, 26,458 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT POWER SUPPLY FAULTY.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38-000-001A/400-001-A.
